STDs / STIs Community
Want my irritation to go away?
About This Community:

Ask questions, get support regarding sexually transmitted diseases (STDs): chlamydia, crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Molluscum Contagiosum, pelvic inflammatory disease, rectal infections, Syphilis, Trichomonas, yeast infection. For HPV/genital warts visit HPV Community. For Herpes please visit Herpes Community.

For AIDS/HIV issues, please visit HIV Prevention.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Want my irritation to go away?

I have contracted trichiamonas from my partner, and we were both treated with a 2g dose of metronidazole. Is it stil normal to have irritation and itching after treatment?? We have not had sex, and I am worried that it is not cured, plus I have been giving a 150mg dose of Diflucan.
3 Comments Post a Comment
Blank
101028 tn?1419606604
how long ago were you treated?

grace
Blank
Avatar n tn
About two and a half weeks ago. I was itching during my follow up appointment and that's when they gave me the diflucan. They claimed the trich was gone, but I'm still slightly itching after these medications. I'm figuring its because they said it was bad, and that's why I still have the problem.
Blank
Avatar n tn
Or its still being eliminated from my vagina.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources